# SDR TSAA0253060

- Difficulty date: March 1, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65474156
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN THE VERTICAL STABILIZER IN SPAR WEB ON THE VERTICAL STABILIZER.  TRIMMED OUT CRACK IAW FIGURE 2.  FABRICATED A REPAIR DOUBLER AND A FILLER AS SHOWN IN FIGURE 2.  INSTALLED REPAIR PARTS AND VERIFIED 8110-3 RECEIVED IAW ECO 3276.  AIRCRAFT RETURNED TO SERVICE.  (M)
